# SDR AWXA200600025

- Difficulty date: December 21, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 20,154 hours, 7,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 CORROSION ON SEAT TRACK FROM FR 37+1 TO FR 40+2 AND Y1292.  RE-WORK AREA WAS FOUND TO BE OUT OF LIMITS IAW 53-31-15 FIG 103.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK FROM FR36 TO FR41 AND Y1292 IAW AIRBUS 319 SRM 51-72-11.
